S. M. Shah, Joseph Wiener, "Advanced differential equations with piecewise constant argument deviations", International Journal of Mathematics and Mathematical Sciences, vol. 6, Article ID 958736, 33 pages, 1983. https://doi.org/10.1155/S0161171283000599
Advanced differential equations with piecewise constant argument deviations
Functional differential equations of advanced type with piecewise constant argument deviations are studied. They are closely related to impulse, loaded and, especially, to difference equations, and have the structure of continuous dynamical systems within intervals of unit length.
Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.